MathSciNet Relay Station
MathSciNet bibliographic data
MR513755 (81b:53012) 53A10 (35J65 49F10)
Hardt, Robert; Simon, Leon Boundary regularity and embedded solutions for the oriented Plateau problem. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 1, 263–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement